Show document

A- | A+ | Print
Title:General preservers of quasi-commutativity on hermitian matrices
Authors:Kuzma, Bojan (Author)
Dolinar, Gregor (Author)
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Let ▫$H_n$▫ be the set of all ▫$n \times n$▫ hermitian matrices over ▫$\mathbb{C}$▫, ▫$n \ge 3$▫. It is said that ▫$A,B \in H_n$▫ quasi-commute if there exists a nonzero ▫$\xi \in \mathbb{C}$▫ such that ▫$AB = \xi BA$▫ Bijective not necessarily linear maps on hermitian matrices which preserve quasi-commutativity in both directions are classified.
Keywords:mathematics, linear algebra, general preserver, hermitian matrices, quasi-commutativity
Year of publishing:2008
Number of pages:str. 436-444
Numbering:Vol. 17
COBISS_ID:14929753 Link is opened in a new window
Categories:Document is not linked to any category.
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Title:Splošni ohranjevalci kvazikomutativnosti na hermitskih matrikah
Abstract:Naj bo ▫$H_n$▫ množica vseh ▫$n \times n$▫ hermitskih matrik nad ▫$\mathbb{C}$▫, ▫$n \ge 3$▫. Pravimo, da ▫$A,B \in H_n$▫ kvazikomutirata, če obstaja tak neničelni skalar ▫$\xi \in \mathbb{C}$▫, da je ▫$AB = \xi BA$▫. V članku so karakterizirane bijektivne, ne nujno linearne, preslikave na hermitskih matrikah, ki ohranjajo kvazikomutativnost v obeh smereh.
Keywords:matematika, linearna algebra, splošni ohranjevalci, hermitske matrike, kvazikomutativnost


Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!

Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica